MAUDE Adverse Event Report: KARL STORZ SE & Co. KG C-MAC Video Laryngoscope D-BLADE

KARL STORZ SE & Co. KG C-MAC Video Laryngoscope D-BLADE
Model Number 8404HX
Medical Device Problem Code Energy Output Problem (1431)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/20/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation: accordingly, we would like to give a summary of our results regarding the reported issue.The evaluation results: the device was sent to the manufacturer for inspection.During the manufacturer's technical inspection, the error description provided by the customer "intubation failure / no illumination." was confirmed, and further defects were detected.In total the following defects were detected: ·led does not illuminate.·blade visually worn.·adhesive joints on the camera head worn.As stated, the device passed the quality check at the time of delivery.Based on the defects found during the technical inspection it is concluded that cause of the described error is wear of the adhesive on the tip of the c-mac blade, caused by wear during use and reprocessing.The wear of the adhesive causes moisture to penetrate the blade, which affects electronics components and dims light.The event is filed under internal karl storz complaint id: (b)(4).

Brand Name
C-MAC Video Laryngoscope D-BLADE
Common Device Name
C-MAC Video Laryngoscope D-BLADE
Manufacturer (Section D)
KARL STORZ SE & Co. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM  78532
Manufacturer (Section G)
KARL STORZ SE & Co. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM   78532
Manufacturer Contact
theresa mussaw
2151 e grand ave
el segundo, CA 90245
+1(410)441-1327
MDR Report Key50675843
Report Number9610617-2026-02121
Device Sequence Number5253421
Product Code CCW
UDI-Device Identifier04048551441862
UDI-Public04048551441862
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8404HX
Device Catalogue Number8404HX
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/28/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/26/2026
Initial Report FDA Received Date09/08/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown